# SDR GTIA2020072735275

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,409 hours, 4,686 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 8000 FT, FUMES ODOR BOTH PACKS AND BLEEDS ON.  REF TSM 05-50-00-810-831 RAN BOTH PACKS ON ENG'S & APU BLEED IAW AMM 71-00-00 AND AMM 49-00-00.  ISLOATED TO NR 1 PACK CONTAMINATION. NO OIL LEAKS FOUND.
